# SDR 08FDEA04757

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237416020800
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN IS CORRODED AT THE AFT LOWER CORNER.  REMOVED CORROSION IAW SRM 51-74-01.  FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00.  ORIGINAL MATERIAL 0.063.  REMAINING MATERIAL 0.052.  MATERIAL REMOVED 0.011.    THE SKIN WAS REPLACED ON WORK CARD N00380.
